• Previous Article
    Separated nets arising from certain higher rank $\mathbb R^k$ actions on homogeneous spaces
  • DCDS Home
  • This Issue
  • Next Article
    The geometric discretisation of the Suslov problem: A case study of consistency for nonholonomic integrators
2017, 37(8): 4239-4247. doi: 10.3934/dcds.2017181

On nonlocal symmetries generated by recursion operators: Second-order evolution equations

1. 

Division of Mathematics Department of Engineering Sciences and Mathematics Luleå University of Technology SE-971 87 Luleå, Sweden

2. 

Dipartimento di Matematica e Informatica Università di Perugia 06123, Perugia, Italy

E-mail address: norbert@ltu.se

Received  February 2017 Revised  March 2017 Published  April 2017

We introduce a new type of recursion operator suitable to generate a class of nonlocal symmetries for those second-order evolution equations in $1+1$ dimension which allow the complete integration of their time-independent versions. We show that this class of evolution equations is $C$-integrable (linearizable by a point transformation). We also discuss some applications.
Citation: M. Euler, N. Euler, M. C. Nucci. On nonlocal symmetries generated by recursion operators: Second-order evolution equations. Discrete & Continuous Dynamical Systems - A, 2017, 37 (8) : 4239-4247. doi: 10.3934/dcds.2017181
References:
[1]

S. C. Anco, G. Bluman, Direct construction method for conservation laws of PDEs Part Ⅱ: General treatment, Euro. J. Applied Mathematics, 13 (2002), 567-585.

[2]

M. Euler, N. Euler, Second-order recursion operators of third-order evolution equations with fourth-order integrating factors, J. Nonlinear Math. Phys., 14 (2007), 313-315.

[3]

N. Euler, M. Euler, On nonlocal symmetries, nonlocal conservation laws and nonlocal transformations of evolution equations: Two linearisable hierarchies, J. Nonlinear Math. Phys., 16 (2009), 489-504.

[4]

M. Euler, N. Euler, N. Petersson, Linearisable hierarchies of evolution equations in (1+1) dimensions, Stud. Appl. Math., 111 (2003), 315-337.

[5]

A. S. Fokas, Symmetries and Integrability, Stud. Appl. Math., 77 (1987), 253-299.

[6]

P. J. Olver, Evolution equations possessing infinitely many symmetries, J. Math. Phys., 18 (1977), 1212-1215.

[7]

P. J. Olver, Applications of Lie Groups to Differential Equations, Springer-Verlag, New York, 1986.

[8]

N. Petersson, N. Euler, M. Euler, Recursion Operators for a Class of Integrable ThirdOrder Evolution Equations, Stud. Appl. Math., 112 (2004), 201-225.

show all references

References:
[1]

S. C. Anco, G. Bluman, Direct construction method for conservation laws of PDEs Part Ⅱ: General treatment, Euro. J. Applied Mathematics, 13 (2002), 567-585.

[2]

M. Euler, N. Euler, Second-order recursion operators of third-order evolution equations with fourth-order integrating factors, J. Nonlinear Math. Phys., 14 (2007), 313-315.

[3]

N. Euler, M. Euler, On nonlocal symmetries, nonlocal conservation laws and nonlocal transformations of evolution equations: Two linearisable hierarchies, J. Nonlinear Math. Phys., 16 (2009), 489-504.

[4]

M. Euler, N. Euler, N. Petersson, Linearisable hierarchies of evolution equations in (1+1) dimensions, Stud. Appl. Math., 111 (2003), 315-337.

[5]

A. S. Fokas, Symmetries and Integrability, Stud. Appl. Math., 77 (1987), 253-299.

[6]

P. J. Olver, Evolution equations possessing infinitely many symmetries, J. Math. Phys., 18 (1977), 1212-1215.

[7]

P. J. Olver, Applications of Lie Groups to Differential Equations, Springer-Verlag, New York, 1986.

[8]

N. Petersson, N. Euler, M. Euler, Recursion Operators for a Class of Integrable ThirdOrder Evolution Equations, Stud. Appl. Math., 112 (2004), 201-225.

[1]

A. V. Bobylev, Vladimir Dorodnitsyn. Symmetries of evolution equations with non-local operators and applications to the Boltzmann equation. Discrete & Continuous Dynamical Systems - A, 2009, 24 (1) : 35-57. doi: 10.3934/dcds.2009.24.35

[2]

Masahiro Kubo. Quasi-subdifferential operators and evolution equations. Conference Publications, 2013, 2013 (special) : 447-456. doi: 10.3934/proc.2013.2013.447

[3]

Jin Liang, James H. Liu, Ti-Jun Xiao. Nonlocal Cauchy problems for nonautonomous evolution equations. Communications on Pure & Applied Analysis, 2006, 5 (3) : 529-535. doi: 10.3934/cpaa.2006.5.529

[4]

Jin Liang, James H. Liu, Ti-Jun Xiao. Condensing operators and periodic solutions of infinite delay impulsive evolution equations. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 475-485. doi: 10.3934/dcdss.2017023

[5]

Fengxin Chen. Stability and uniqueness of traveling waves for system of nonlocal evolution equations with bistable nonlinearity. Discrete & Continuous Dynamical Systems - A, 2009, 24 (3) : 659-673. doi: 10.3934/dcds.2009.24.659

[6]

Hongmei Cheng, Rong Yuan. Existence and asymptotic stability of traveling fronts for nonlocal monostable evolution equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 3007-3022. doi: 10.3934/dcdsb.2017160

[7]

Liang Zhang, X. H. Tang, Yi Chen. Infinitely many solutions for a class of perturbed elliptic equations with nonlocal operators. Communications on Pure & Applied Analysis, 2017, 16 (3) : 823-842. doi: 10.3934/cpaa.2017039

[8]

Wolfgang Arendt, Patrick J. Rabier. Linear evolution operators on spaces of periodic functions. Communications on Pure & Applied Analysis, 2009, 8 (1) : 5-36. doi: 10.3934/cpaa.2009.8.5

[9]

Guo Lin, Wan-Tong Li. Traveling wave solutions of a competitive recursion. Discrete & Continuous Dynamical Systems - B, 2012, 17 (1) : 173-189. doi: 10.3934/dcdsb.2012.17.173

[10]

Robert T. Glassey, Walter A. Strauss. Perturbation of essential spectra of evolution operators and the Vlasov-Poisson-Boltzmann system . Discrete & Continuous Dynamical Systems - A, 1999, 5 (3) : 457-472. doi: 10.3934/dcds.1999.5.457

[11]

José-Francisco Rodrigues, João Lita da Silva. On a unilateral reaction-diffusion system and a nonlocal evolution obstacle problem . Communications on Pure & Applied Analysis, 2004, 3 (1) : 85-95. doi: 10.3934/cpaa.2004.3.85

[12]

Jinrong Wang, Michal Fečkan, Yong Zhou. Approximate controllability of Sobolev type fractional evolution systems with nonlocal conditions. Evolution Equations & Control Theory, 2017, 6 (3) : 471-486. doi: 10.3934/eect.2017024

[13]

Dong Li, Xiaoyi Zhang. Global wellposedness and blowup of solutions to a nonlocal evolution problem with singular kernels. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1591-1606. doi: 10.3934/cpaa.2010.9.1591

[14]

Nemat Nyamoradi, Kaimin Teng. Existence of solutions for a Kirchhoff-type-nonlocal operators of elliptic type. Communications on Pure & Applied Analysis, 2015, 14 (2) : 361-371. doi: 10.3934/cpaa.2015.14.361

[15]

Wenxian Shen, Xiaoxia Xie. Spectraltheory for nonlocal dispersal operators with time periodic indefinite weight functions and applications. Discrete & Continuous Dynamical Systems - B, 2017, 22 (3) : 1023-1047. doi: 10.3934/dcdsb.2017051

[16]

Wenxian Shen, Xiaoxia Xie. On principal spectrum points/principal eigenvalues of nonlocal dispersal operators and applications. Discrete & Continuous Dynamical Systems - A, 2015, 35 (4) : 1665-1696. doi: 10.3934/dcds.2015.35.1665

[17]

Aeeman Fatima, F. M. Mahomed, Chaudry Masood Khalique. Conditional symmetries of nonlinear third-order ordinary differential equations. Discrete & Continuous Dynamical Systems - S, 2018, 11 (4) : 655-666. doi: 10.3934/dcdss.2018040

[18]

Stephen Anco, Maria Rosa, Maria Luz Gandarias. Conservation laws and symmetries of time-dependent generalized KdV equations. Discrete & Continuous Dynamical Systems - S, 2018, 11 (4) : 607-615. doi: 10.3934/dcdss.2018035

[19]

Goro Akagi, Mitsuharu Ôtani. Evolution equations and subdifferentials in Banach spaces. Conference Publications, 2003, 2003 (Special) : 11-20. doi: 10.3934/proc.2003.2003.11

[20]

D. Bresch, T. Colin, M. Ghil, Shouhong Wang. Qualitative properties of some evolution equations. Discrete & Continuous Dynamical Systems - A, 2004, 11 (1) : i-ii. doi: 10.3934/dcds.2004.11.1i

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (1)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]